Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Itchy scalp, cant use hair spray and mousse. Using head and shoulders shampoo. How do i get releif?

I have an itchy scalp . I have tried TGel which hasn t worked. I cant use hair spray or hair mousse because they aggravates my scalp. I have been using Head and Shoulders shampoo for itchy scalp which seems to help. I find I am having to wash my hair in the middle of the night because it is thw only way to get any relief.
Asked On : Wed, 11 Jul 2012
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Thanks for the query.

You can use noskurff lotion in night and sleep.

In day you can use sebowash shampoo to wash your hair.

Also take antihistamine tablet like cetrizine

This will give you relief.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you

Answered: Fri, 18 Oct 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor